# SDR ABXA9700717

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 5933787505
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FLYING DOOR HINGE LOBE CRACKED FOR ARTICULATING DOOR, (AD 91-22-07).  REPLACED WING MOUNTED GEAR DOOR, AND ATTACH FITTING IAW DC-9 SRM CHAPTERS 51-30-1.
